Make an appointment:
(i.e. Dermatologists)

Can testosterone cause inguinal nodes?

It came about shortly after starting the steroids. They are a little less than 1cm and round but quite painless! I have been taking 500mg testosterone cypionate injections in my quads for 6 weeks now. Can this cause the enlargement?
The best thing to do is to schedule an appointment with your doctors">primary care doctor. Testosterone deficiency is an increasingly recognized problem, and more and more men are taking testosterone, either by injection or by the use of topical preparations, to treat this problem. Testosterone supplementation can have many undesired side effects and does carry some risks. Some of the more common side effects include acne, stomach upset, and changes in mood. More serious side effects that require close monitoring by your doctor include problems with the liver and possibly an increased risk of prostate cancer. I am not aware of any literature that suggests that testosterone injections can cause enlargement of the lymph nodes in the groin (the inguinal lymph nodes). However, the lymph nodes are an important part of your body's system for fighting off infections, and I wonder, since you are injecting the testosterone, if you might have developed a minor skin infection from the injections that could be the cause of the swollen lymph nodes. Again, the first step would be to call your primary care doctor's office and get an appointment to have this looked at. In the mean time, if you have any severe pain, redness, or swelling, or fever, then you should seek more urgent attention in the emergency room.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.

Nearby Doctors

  • Dr. Sitha Miller
    Dr. Sitha Miller MD
    Primary Care Doctor
    Avg Rec:
    943 N Andover Road
    Andover, KS 67002

Other Doctors